1. Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

Motrin IB, Ibuprofen 200mg Tablets for Fever, Muscle Aches, Headache & Back Pain Relief, 225 ct.

0 Review(s) Write a Review
Your Price: $32.94
Part Number: SNS-192-B0034XS7DC
Availability: NEW
Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen.